Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
148 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes glaucoma with bloodshot eyes and redness?

Hello Dr. Rynne I am taking drops in my eyes for glaucoma (early stages) and in the last 3-4 weeks the whites of my eyes get very bloodshot sometimes, then clear up, then get red again, back and forth. I contacted my opthamologist, and she had me take a periferal vision test but there is no change from before. My eyes don t hurt, but I don t know why they are so red sometimes. I use eyedrops: Brimonidine Tartrate Ophthalmic solution 0.2% and Timolol Maleate Ophthalmic solution 0.5% 2 times a day. Sorry. I didn t realize this was a pay site. I will just contact my regular doctor. Thanks.
Fri, 26 Dec 2014
Report Abuse
Ophthalmologist 's  Response
the treatment you are taking is corect. rgular check of IOTis requered. now for any change of treatmentyour treating doctor will advise. option for change may be surgery.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hi, I have this condition every couple of weeks where pressure seems to build up in my eyes, head, and ears leading to pain that feels like...